# SDR USAA2011041291449

- Difficulty date: April 1, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 40,316 hours, 16,257 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534718820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S4 CHECK - CORROSION ON FLOORBEAM AT FR 68, Y1292.  REPLACED FLOORBEAM AT FR 68, Y1292 IAW A319 SRM 51-42-11.
